К вопросу об устойчивости по нелинейному приближению.

А.Ю. Александров

Sibirskij matematiceskij zurnal (1997)

  • Volume: 38, Issue: 6, page 1203-1210
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Александров, А.Ю.. "К вопросу об устойчивости по нелинейному приближению.." Sibirskij matematiceskij zurnal 38.6 (1997): 1203-1210. <http://eudml.org/doc/64107>.

author = {Александров, А.Ю.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Lyapunov function; asymptotic stability},
language = {rus},
number = {6},
pages = {1203-1210},
publisher = {Izd. AN SSSR},
title = {К вопросу об устойчивости по нелинейному приближению.},
url = {http://eudml.org/doc/64107},
volume = {38},
year = {1997},

AU - Александров, А.Ю.
TI - К вопросу об устойчивости по нелинейному приближению.
JO - Sibirskij matematiceskij zurnal
PY - 1997
VL - 38
IS - 6
SP - 1203
EP - 1210
LA - rus
KW - Lyapunov function; asymptotic stability
UR - http://eudml.org/doc/64107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.